# SDR HNAA2011022000034

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 41,931 hours, 48,164 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000024
- Part serial: 4047
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AUTO FEATHER ARM FAILED TO DESELECT.  CHECKED SWITCH 6121 S7, S8, S9, S19, S11.  RESOLDERED 612149L22 TO SWITCH 6121S6. CHECKED FOR GROUND IN THE ENABLE CIRCUIT AT BOTH TSCU'S P6 AND P7 PIN 8 AND 1.  NO DEFECTS NOTED.  R & R NR 1 TSCU IAW 72-01-10.  OPS CHECKED GOOD.
